# SDR 2002UALA00538

- Difficulty date: March 22, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 38,084 hours, 14,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN #4RH DOOR AFT LOWER FRAME HAS EXCESSIVE MATERIAL REMOVED JUST ABOVE FLOOR LEVEL BECAUSE OF CORROSION REMOVAL AT STATION 1681.5 RBL 60. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.FABRICATED AND INSTALLED INTERNAL REPAIR ANGLE.
